American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Nathan McNew. On sets of integers which contain no three terms in geometric progression. Math. Comp. 84 (2015) 2893-2910.
Abstract, references, and article information   
View Article: PDF

[2] B. T. Bilalov and S. R. Sadigova. On $\mu$-statistical convergence. Proc. Amer. Math. Soc. 143 (2015) 3869-3878. MR 3359578.
Abstract, references, and article information   
View Article: PDF

[3] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514. MR 2996954.
Abstract, references, and article information   
View Article: PDF

[4] Prime numbers in arithmetic progression. Graduate Studies in Mathematics 134 (2012) 217-231.
Book volume table of contents
View Article: PDF

[5] The Hardy-Ramanujan and Landau theorems. Graduate Studies in Mathematics 134 (2012) 157-165.
Book volume table of contents
View Article: PDF

[6] Sieve methods. Graduate Studies in Mathematics 134 (2012) 179-216.
Book volume table of contents
View Article: PDF

[7] The local behavior of arithmetic functions. Graduate Studies in Mathematics 134 (2012) 93-113.
Book volume table of contents
View Article: PDF

[8] Jean-Marie De Koninck and Florian Luca. Analytic Number Theory. Graduate Studies in Mathematics 134 (2012) MR MR2919246.
Book volume table of contents

[9] The $abc$ conjecture and some of its applications. Graduate Studies in Mathematics 134 (2012) 167-177.
Book volume table of contents
View Article: PDF

[10] The Riemann zeta function. Graduate Studies in Mathematics 134 (2012) 39-50.
Book volume table of contents
View Article: PDF

[11] Preliminary notions. Graduate Studies in Mathematics 134 (2012) 1-17.
Book volume table of contents
View Article: PDF

[12] Solutions to even-numbered problems. Graduate Studies in Mathematics 134 (2012) 291-404.
Book volume table of contents
View Article: PDF

[13] Prime numbers and their properties. Graduate Studies in Mathematics 134 (2012) 19-38.
Book volume table of contents
View Article: PDF

[14] Selected applications of primes in arithmetic progression. Graduate Studies in Mathematics 134 (2012) 251-265.
Book volume table of contents
View Article: PDF

[15] Characters and the Dirichlet theorem. Graduate Studies in Mathematics 134 (2012) 233-249.
Book volume table of contents
View Article: PDF

[16] Appendix. Basic complex analysis theory. Graduate Studies in Mathematics 134 (2012) 281-290.
Book volume table of contents
View Article: PDF

[17] The proof of the prime number theorem. Graduate Studies in Mathematics 134 (2012) 63-74.
Book volume table of contents
View Article: PDF

[18] Smooth numbers. Graduate Studies in Mathematics 134 (2012) 127-155.
Book volume table of contents
View Article: PDF

[19] The index of composition of an integer. Graduate Studies in Mathematics 134 (2012) 267-280.
Book volume table of contents
View Article: PDF

[20] Setting the stage for the proof of the prime number theorem. Graduate Studies in Mathematics 134 (2012) 51-61.
Book volume table of contents
View Article: PDF

[21] The global behavior of arithmetic functions. Graduate Studies in Mathematics 134 (2012) 75-91.
Book volume table of contents
View Article: PDF

[22] The fascinating Euler function. Graduate Studies in Mathematics 134 (2012) 115-125.
Book volume table of contents
View Article: PDF

[23] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information   
View Article: PDF

[24] Mauro Di Nasso. Fine asymptotic densities for sets of natural numbers. Proc. Amer. Math. Soc. 138 (2010) 2657-2665. MR 2644882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marian Vâjâitu and Alexandru Zaharescu. Distinct gaps between fractional parts of sequences. Proc. Amer. Math. Soc. 130 (2002) 3447-3452. MR 1918819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia